# SDR AALA201709089001

- Difficulty date: September 5, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 59,488 hours, 25,515 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Control Unit
- Part number: 3004200000301
- Condition: Intermittent
- Location: Boost Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TANK NR 2 BOOST PUMP INTERMITTENT DURING CLIMB OUT.  REMOVED AND  REPLACED LEVEL SENSING CONTROL UNIT IAW AMM.
